# SDR UHLA2013011400085

- Difficulty date: January 14, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 23,207 hours, 14,397 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Condition: Misinstalled
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE BOTTLE B CARTRIDGES ARE INSTALLED INCORRECTLY.  REPLACED ENGINE FIRE BOTTLE B WITH CORRECT CARTRIDGES INSTALLED IAW AMM 26-22-0.
